MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number PC1Q
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, in this target market release (tmr), following patient intubation, this smart pressure controller cable provided a slight discrepancy in blood pressure (bp) of 20mm hg compared to the brachial cuff, which was placed on the same arm (right).Once the patient was on the table, the finger cuff was moved to the left arm, and after a while, values matched up the values provided by the brachial cuff.No error message was displayed.The patient was not treated according to incorrect values.There was no allegation of patient injury.The device was not available for evaluation.
 
Additional Manufacturer Narrative
An investigation will be performed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (investigation findings) and h6 (investigations conclusions).No product was returned for evaluation since the device was part of target market release (tmr).Without return of the product, a complete investigation of the reported event is unable to be performed.Nevertheless, the device logs were provided for evaluation.Based on the log review it could be concluded that the cuff and algorithm itself is behaving as expected; its within reason that due to the brachial cuff being placed on the same arm and going off so frequently that pressure downstream (finger cuff) does not match exactly with the brachial (which also is not the gold standard).The manufacturing records were reviewed for the serial number involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on the available information there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.

Brand Name
SMART PRESSURE CONTROLLER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23494801
Report Number2015691-2025-09124
Device Sequence Number15694622
Product Code DQK
UDI-Device Identifier00690103219395
UDI-Public(01)00690103219395(11)250827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1Q
Device Lot Number2020000455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale